EconPapers    
Economics at your fingertips  
 

Alien Functional Equations: A Selective Survey of Results

Roman Ger () and Maciej Sablik ()
Additional contact information
Roman Ger: University of Silesia
Maciej Sablik: University of Silesia

Chapter Chapter 6 in Developments in Functional Equations and Related Topics, 2017, pp 107-147 from Springer

Abstract: Abstract We present the (relatively short) history of the “alienation” in the theory of functional equations. The notion originally has been proposed by Dhombres (Aequationes Math 35:186–212,1988). Later the topic has been developed and generalized by many authors. We summarize the present state of the research in this area.

Keywords: Alienation; Functional equations of Cauchy; Hosszú; d’Alembert; Jensen; Derivations; Inequalities; Primary 39B22; Secondary 39B72 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-61732-9_6

Ordering information: This item can be ordered from
http://www.springer.com/9783319617329

DOI: 10.1007/978-3-319-61732-9_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-61732-9_6